# SDR DALA2025013000718

- Difficulty date: January 27, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 92,290 hours, 43,007 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 DISC: DONT WORK CORRECTLY DAMPER AT PASSENGER CREW DOOR 831. C/A: REMOVED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER FROM PASSENGER CREW DOOR 831 ON UNSERVICEABLE CONDITION. REPLACED DAMPER PASSENGER CREW DOOR 831 AS PER A320 FAM AMM 52- 11-14-000-001-A AND A320 FAM AMM 52-11-14-400-001-A. LEAK CHECK GOOD. RII INSP C/W. JOB COMPLETE. (LP: 0783148)
